MathSciNet Relay Station
MathSciNet bibliographic data
MR2806694 (2012g:14096) 14M27 (14T05)
Luxton, Mark; Qu, Zhenhua Some results on tropical compactifications. Trans. Amer. Math. Soc. 363 (2011), no. 9, 4853–4876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement